# SDR AALA202407162846

- Difficulty date: July 4, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 74,409 hours, 28,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CORNER FITTING LOCATED AT FR 68 LEFT-HAND AT LEVEL STR 23L IN AFT GALLEY AREA. REPLACED CORNER FITTING AND FASTENERS PER SRM 51-42-11-801.
